# SDR ASAA0210192

- Difficulty date: September 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6573743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND INTERCOSTAL AT FUSELAGE BS 500-500A, STRINGER 26R CRACKED.  REMOVED DAMAGED INTERCOSTAL AND REPAIRED PER SRM BY FABRICATING AND INSTALLING NEW INTERCOSTAL.  (M)
